MathSciNet Relay Station
MathSciNet bibliographic data
MR1327229 32B20 (14P10 58A17)
Gabrièlov, A. Multiplicities of Pfaffian intersections, and the Łojasiewicz inequality. Selecta Math. (N.S.) 1 (1995), no. 1, 113–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement